Des Moines County Fair West Burlington Times and dates below!!!!!!!!!

Jul 31, 2012 6:00am

 

DES MOINES COUNTY FAIR SCHEDULE 2012

Wednesday, July 18

11:00AM -5:00 PM    4-H Fashion Revue & Clothing Selection Judging

Saturday, July 21

8:00AMFair Set Up Day

Tuesday, July 24

8:00AM4-H Non Livestock Exhibits Judging begins

Wednesday, July 25

8:00AM-9:00PMAll cattle projects can arrive at the fairgrounds

Milking cows may arrive Monday morning and leave after the show

5:00-10:00PMAll swine, sheep, goats, rabbits & poultry may arrive

NOTE: Poultry must be tested before they are penned.  Testing time is from 6:30PM -8:30PM

7:00PMQueen Pageant -Exhibit Hall Stage

7:00PMHorse Pull -Livestock Arena

Thursday, July 26

Open DailyMediapolis Jr. Farmers Put Put Golf

8:00-12:00AMEnter Open projects -Exhibit Hall

8:00AM4-H Bucket Bottle Calf, Lamb and Kid Goat Interviews

8:00AMBeginner Bucket Bottle Calf Interviews

8:00AM4-H RabbitShow -Livestock arena

9:00AMBeginner Lamb & Kid Goat Interviews

9:00AMBeef  Production Carcass scanning -East end of beef barn

1:00PM4-H Poultry Show -Fritz Hall

1:00PMJudging Open Exhibits -Exhibit Hall

1:30 -2:30 PM   Check-in for 4-H Horse Show

2:00PM Cloverkids and Pre 4-H Exhibit Class -Exhibit Hall

Cloverkids and Pre 4H Stuffed Animal Show -Exhibit Hall

2:00PMWorking Exhibits, Gymnasium

3:00PM4-H Horse Show -Livestock Arena

Performance Horse Show following break after halter

6:00PMFFA Alumni Night -Entertainment Tent

7:00PMBill Riley Talent Show -Exhibit Hall Stage

Friday, July 27

8:00AM4-H Beef Show -Livestock Arena

1:00PMOpen Small Pet Show -Exhibit Hall

1:00—6:30PMHawkeye Heritage Quilt Guild Display -Room 501

3:00PMEducational Presentations -Exhibit Hall

3:00PM4-H Livestock Judging Contest -Livestock arena

4:00PM4-H Dog Show -Arena

5:00PMBarnYard Olympics -Warm up Horse arena, south of arena

6:00-8:00PMIce Cream Social Republican Party -Entertainment Tent

7:00PM4-H Share the Fun program -Exhibit Hall

7:30PMAntique Tractor Pull -Livestock Arena

Saturday, July 30

8:00AM4-H Sheep Show -Livestock Arena

4-H Bottle Lamb follows Sheep Show

Beginning Bucket Bottle Lamb and Kid Goat follows 4-Hshow

9:30AMNicks Kid’s Show -Entertainment Tent

10:00 -6:30PMHawkeye Heritage Quilt Guild Display -Room 501

10:00AMExtemporaneous Speaking Contest -Little Theatre

10:30AM Bakery Haus Cookie Decorating -Entertainment Tent

12:00PMNick’s Kids Show -Entertainment Tent

12:00PMState Fair Exhibitors' Meeting -Exhibit Hall

1:00PMEducational Presentations -Little Theatre

1:00-4:00PMMini Farm Bureau Park -Farm Bureau Tent

3:30PMBeginner Bucket Bottle Calf Show (Approximate Time)

3:30PM4-H  Bucket Bottle Calf Show -Livestock Arena (to follow the Beginner BB Calf Show)

4:00PMPedal Pull -DMC Fair Board & Mediapolis FFA

4:00PMCommunications Exhibitors Meeting -Little Theater

5:00PMNick’s Kids Show -Entertainment Tent

5:00PMClothing Event Stage Rehearsal

6:00PMThe Fun Factory -Entertainment Tent

7:00PMMule Show -Livestock Arena

7:00PM4-H State Fair Exhibitors Parade (non-livestock) -

Exhibit Hall Stage

Fashion Revue & Clothing Selection Style Show -

Exhibit Hall Stage to follow Exhibitors Parade

8:00PMBand -Entertainment Tent

Sunday,  July 29

8:00AMWorship Musical-Hull Family Singers-Entertainment Tent

9:00AMGreat River Tractor Pulling Association -Livestock Arena

11:00AMHorse Plowing Demonstration—wheat field

1:00-5:00PMHawkeye Heritage Quilt Guild Display -Room 501

1:00PMCheck in 4-H Cat exhibits -Exhibit Hall

1:30PMPigeon Demonstration -Fritz Hall

1:30PM4-H Cat Show -Exhibit Hall

1:30PMChainsaw Carving

2:00PMCheck in Small Pet exhibits -Exhibit Hall

4-H Small Pet show will immediately follow Cat show

3:15 PMChainsaw Carving

3:00PM4-H Goat Show -Livestock Arena

4-H Bucket Bottle Kid Goat Show follows Goat Show

5:00PMUgly Cake Contest

5:00PMChainsaw Carving

5:30PMIce Cream Contest Judging -pick up ice & salt at 4:30

6:00PMThe Fun Factory -Entertainment Tent

7:00PMChainsaw Carving Auction -Livestock Arena

7:30PMSoutheast Iowa Showdown -Livestock Arena      

9:30PMFireworks by J & M Displays

Monday,  July 30

7:30AM4-H Swine Show -Livestock Arena

1:00PM4-H Dairy Cattle Show -Livestock Arena

4-H Dairy Goat Show to follow the Dairy Cattle Show

3:00-7:00PMRelease 4-H exhibits

6:30PM4-H Livestock Exhibitors Parade -Livestock Arena

7:30PMRodeo -Livestock Arena

9:00PMFair Slides/Presentation -Entertainment Tent

Tuesday,  July 31

6:00 –8:30 AMPancake and Sausage Breakfast by Mediapolis CPS

9:00AMMarket Livestock Auction

11:00AMClean-up

 

THE BULL PICS

  • Recently Updated

    more

    • 2013 Buck N Bull Bow

    • 2013 Buck n Bull Youth

    • 2013 Buck N Bull Firearm

THE BULL POLL